Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


weight loss
Aug 15, 2006

What if you are alrady on med's and still loseing weight? what else could be wrong?

Response from Dr. Young

Thanks for your post.

Many factors can influenc weight in HIVers, not just medications or viral load. It's not unusual to see weight loss in persons with undetectable viral loads-- sometimes it's because of depression, other times because of anorexia (loss of appetite) or low testosterone levels.

If you're loosing weight, have a talk with your doctor to look for possible causes.

Best of luck, BY



Previous
CD4 Count Dropping
Next
newly diagnosed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement